Downloads: 251

Files in This Item:
File Description SizeFormat 
0694-01.pdf1.37 MBAdobe PDFView/Open
Title: 戸田格子とD加群について(非線型積分可能系の代数解析学)
Authors: 高崎, 金久  KAKEN_name
Author's alias: TAKASAKI, Kanehisa
Issue Date: May-1989
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 694
Start page: 1
End page: 19
Appears in Collections:Algebraic Analysis of Nonlinear Integrable Systems

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.